91 231

Cited 11 times in

Synephrine-containing dietary supplement precipitating apical ballooning syndrome in a young female

DC FieldValueLanguage
dc.contributor.author권성우-
dc.contributor.author김태훈-
dc.contributor.author박유미-
dc.contributor.author윤지현-
dc.contributor.author정혜문-
dc.contributor.author홍범기-
dc.date.accessioned2014-12-18T08:52:10Z-
dc.date.available2014-12-18T08:52:10Z-
dc.date.issued2013-
dc.identifier.issn1226-3303-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/87101-
dc.description.abstractApical ballooning syndrome (ABS) is a unique reversible cardiomyopathy that is frequently precipitated by emotional or physical stress. In addition, the few drugs reported to precipitate ABS were either illegal or strictly controlled for medical use. This paper reports a case of ABS precipitated by a dietary supplement. Our case accentuates the potential risk of dietary supplements containing synephrine, which is uncontrolled and available to the general public. Therefore, the Korea Food and Drug Administration should regulate these dietary supplements, and warn healthcare workers and the general public of the potential hazards of the indiscriminate abuse of dietary supplements.-
dc.description.statementOfResponsibilityopen-
dc.relation.isPartOfKOREAN JOURNAL OF INTERNAL MEDICINE-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.subject.MESHAdrenergic alpha-Agonists/adverse effects*-
dc.subject.MESHDietary Supplements/adverse effects-
dc.subject.MESHFemale-
dc.subject.MESHHumans-
dc.subject.MESHSynephrine/adverse effects*-
dc.subject.MESHTakotsubo Cardiomyopathy/chemically induced*-
dc.subject.MESHYoung Adult-
dc.titleSynephrine-containing dietary supplement precipitating apical ballooning syndrome in a young female-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Radiology (영상의학)-
dc.contributor.googleauthorHyemoon Chung-
dc.contributor.googleauthorSung Woo Kwon-
dc.contributor.googleauthorTae Hoon Kim-
dc.contributor.googleauthorJi Hyun Yoon-
dc.contributor.googleauthorDae Won Ma-
dc.contributor.googleauthorYoo Mi Park-
dc.contributor.googleauthorBum-Kee Hong-
dc.identifier.doi10.3904/kjim.2013.28.3.356-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA00220-
dc.contributor.localIdA02609-
dc.contributor.localIdA03779-
dc.contributor.localIdA04394-
dc.contributor.localIdA01086-
dc.contributor.localIdA04937-
dc.relation.journalcodeJ02883-
dc.identifier.eissn2005-6648-
dc.identifier.pmid23682231-
dc.subject.keywordDietary supplements-
dc.subject.keywordSynephrine-
dc.subject.keywordTakotsubo cardiomyopathy-
dc.contributor.alternativeNameKwon, Sung Woo-
dc.contributor.alternativeNameKim, Tae Hoon-
dc.contributor.alternativeNamePark, Yoo Mi-
dc.contributor.alternativeNameYoon, Ji Hyun-
dc.contributor.alternativeNameChung, Hye Moon-
dc.contributor.alternativeNameHong, Bum Kee-
dc.contributor.affiliatedAuthorKwon, Sung Woo-
dc.contributor.affiliatedAuthorYoon, Ji Hyun-
dc.contributor.affiliatedAuthorChung, Hye Moon-
dc.contributor.affiliatedAuthorHong, Bum Kee-
dc.contributor.affiliatedAuthorKim, Tae Hoon-
dc.contributor.affiliatedAuthorPark, Yoo Mi-
dc.rights.accessRightsfree-
dc.citation.volume28-
dc.citation.number3-
dc.citation.startPage356-
dc.citation.endPage360-
dc.identifier.bibliographicCitationKOREAN JOURNAL OF INTERNAL MEDICINE, Vol.28(3) : 356-360, 2013-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Radiology (영상의학교실) > 1. Journal Papers
1. College of Medicine (의과대학) > Dept. of Internal Medicine (내과학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.